Anabolics
Search More Than 6,000,000 Posts
Results 1 to 22 of 22

Thread: Please help!!!!

  1. #1
    DAVEJM is offline New Member
    Join Date
    Mar 2004
    Posts
    10

    Please help!!!!

    Ok,i need big help,i injected 200mg of deca in my delt last saturday and about an hour later i got like a blood rush to my head which kept happening at intervals,went to hospital(to be safe)they said i was fine,but by then it had gone away.Tuesday i injected same aain though this time in left quad,everything was fine never had any problems.About 4 hours ago i nject another 200mg in my right quad and a hour later i nearly crash the car cause i get this rush to my head,also my body goes all tingly just for a few seconds.I've been getting it for the last few hours now and i'm scared ****tless,please tell me what it is,am i gonna colapse,it feels that way.When i injected my quad i pulled back the plunger and got air bubbles but i did pull the needle out a couple of mm while doing this so maybe hit a vein as i moved needle around?Help

  2. #2
    monstercojones's Avatar
    monstercojones is offline The Anabolic Assassin
    Join Date
    Dec 2002
    Location
    AnabolicReview.com
    Posts
    3,181
    are u running any test with the deca ?

    did you aspirate when you shot in your delts?

    there may be something non AAS related giving you these lightheaded feelings, get an MRI or talk to a trusted medical professional.

  3. #3
    DAVEJM is offline New Member
    Join Date
    Mar 2004
    Posts
    10
    Yeah i tryed to aspirate my delt but the needle was moving in and out as i did it.
    No its nothing else its definatley this.
    I'm sure i read if you hit a vein you get dizzy spells,is this right if so ow long is it gonna last.

  4. #4
    monstercojones's Avatar
    monstercojones is offline The Anabolic Assassin
    Join Date
    Dec 2002
    Location
    AnabolicReview.com
    Posts
    3,181
    ive only hit a vein once or twice that i can remember, and i only felt lightheaded for the 20 mins or so afterwards... nothing like you're describing.

  5. #5
    Froggy's Avatar
    Froggy is offline Member
    Join Date
    Feb 2004
    Location
    In the Fog with birddog
    Posts
    725
    I believe if you hit a vein, it would be more of an immediate reaction. I am wondering if all your deca is really deca?

  6. #6
    DAVEJM is offline New Member
    Join Date
    Mar 2004
    Posts
    10
    Its defanatly deca i know a lot who are taking same stuff.
    Come on people please help,i may be dying here!!!!!!!!

  7. #7
    monstercojones's Avatar
    monstercojones is offline The Anabolic Assassin
    Join Date
    Dec 2002
    Location
    AnabolicReview.com
    Posts
    3,181
    you're not dying, and if u really thought you were, youd be in a doctors office by now.

    talk to a nurse or doc that you know or make an appt. with one.

    i dont know what else i can possibly tell you.

    PM DOC M, hes a knowledgable bro.

  8. #8
    DAVEJM is offline New Member
    Join Date
    Mar 2004
    Posts
    10
    come on,there must be others out there with an idea what this is.

  9. #9
    DAVEJM is offline New Member
    Join Date
    Mar 2004
    Posts
    10
    thats not really helping me right now is it.

  10. #10
    Froggy's Avatar
    Froggy is offline Member
    Join Date
    Feb 2004
    Location
    In the Fog with birddog
    Posts
    725
    Try injecting in your @ss.

  11. #11
    DAVEJM is offline New Member
    Join Date
    Mar 2004
    Posts
    10
    again not realy helping me RIGHT NOW!

  12. #12
    monstercojones's Avatar
    monstercojones is offline The Anabolic Assassin
    Join Date
    Dec 2002
    Location
    AnabolicReview.com
    Posts
    3,181
    like i siad, PM

    DOC M

  13. #13
    DAVEJM is offline New Member
    Join Date
    Mar 2004
    Posts
    10
    no respnse

  14. #14
    monstercojones's Avatar
    monstercojones is offline The Anabolic Assassin
    Join Date
    Dec 2002
    Location
    AnabolicReview.com
    Posts
    3,181
    give it some time... im sure he gets lots of PMs daily...

  15. #15
    JoeB's Avatar
    JoeB is offline Associate Member
    Join Date
    Mar 2004
    Location
    Canada
    Posts
    269
    I wonder if you have just his a nerve?

  16. #16
    DAVEJM is offline New Member
    Join Date
    Mar 2004
    Posts
    10
    Ok,i've just read the increased heartrate thread,some people are saying it could just be the worry of taking the gear.Could this be my problem,i was really worried about taking it so maybe thats what caused my feelings.Do you think it could be the case.

  17. #17
    DAVEJM is offline New Member
    Join Date
    Mar 2004
    Posts
    10
    Seems to have past now,i feel fine.I've injected three time and this has happened twice.I'm really worried don't think i'll be doing it again till i find out what it is.

  18. #18
    Doc M's Avatar
    Doc M is offline AR-Hall of Famer
    Join Date
    Jan 2003
    Location
    Mid-West
    Posts
    2,483
    I just got your PM..Just for future reference, I do not spend 24 hours on AR, so if you don't get a response in 5 minutes, it just means I haven't read the PM yet..As Monstercojones said, I get a lot of PM's everyday..

    After reading the thread, I think it is very unlikely that you have hit a vein 2x..Have you ever had these symptoms before injecting gear?? I think a lot of it can be attributed to apprehension, stress from injecting yourself, and the quality of your gear..What brand is it??

    You are not going to die from this..But, if you continue to have these symptoms, especially if you almost wrecked your car, then you need to STOP the injections..You could possibly be having a reaction to the Deca ..Anytime you inject a foreign substance into your body, there always exists the chance for a negative reaction..

    Are you totally familiar with all of the injection protocols?? If you are following them then that can be ruled out as a possible cause..Also, who put your cycle together for you and what all does it consist of?? What are your stats??

    If you insist on continuing with the cycle, I would suggest you take your heart rate and blood pressure several times a day for the next several days..Log that information in a notebook..On your injection day, do the same thing, except take an additional reading immediately prior to your injection, and a few minutes after your injection once you have calmeed down from having to jab yourself with a needle..Compare these readings and see if you notice any great differential in the data..Post this information up in this thread and PM me so I can take a look at it..I want this info in the thread so everyone can see it..Thanks!

    Doc M

  19. #19
    BUYLONGTERM's Avatar
    BUYLONGTERM is offline Anabolic Member
    Join Date
    Feb 2003
    Posts
    8,067
    I'm curious to know if you know your gear is 100% legit??? If not, got knows what your injecting....Be very careful.

  20. #20
    DAVEJM is offline New Member
    Join Date
    Mar 2004
    Posts
    10
    OK yes i know all injection prossedures.
    No i have never had these symtoms before injecting.
    I think it may be that i've worried myself sick.As i was really really worried about injecting myself.But would just worry,give me these symtoms.Every little twich i feel just now it makes me go funny cause i think its something to do with the injection,and i go all tense and start feeling hot and bothered.
    Or could it be an allergic reaction to the deca ,have you heard of these symtoms before.
    The deca is norma stuff.Its defanately the real stuff not fake
    The deca is working cause i've put on 5 pounds already and i'm lifting more.
    As for my stats,i'm 6foot 3,270lbs and about 19%bodyfat.

  21. #21
    Jjdigs74's Avatar
    Jjdigs74 is offline Member
    Join Date
    Feb 2004
    Posts
    510
    Dave bro you need to calm down guy! I know its scary but its not a hard choice to make. If i had a reaction like you are having i would stop AS ASAP and get to the doc's again. Be completely honest with him and tell him what happened. He will then take the right blood tests and find out what happend. If your blood work comes back ok, i would suggest you stop the deca you have and switch to something else, or maybe change your supplier. You might trust him but your gear is getting handled more times than you think by people you " don't " know.... Health first bro! Good luck

  22. #22
    houseofpain's Avatar
    houseofpain is offline Banned
    Join Date
    Jan 2003
    Location
    fl
    Posts
    1,847
    wow i would have stopped

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •